Model-theoretic properties characterizing Peano arithmetic

Journal of Symbolic Logic 56 (3):949-963 (1991)
  Copy   BIBTEX

Abstract

Let= {0,1, +,·,<} be the usual first-order language of arithmetic. We show that Peano arithmetic is the least first-order-theory containingIΔ0+ exp such that every complete extensionTof it has a countable modelKsatisfying(i)Khas no proper elementary substructures, and(ii) wheneverL≻Kis a countable elementary extension there isandsuch that.Other model-theoretic conditions similar to (i) and (ii) are also discussed and shown to characterize Peano arithmetic.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,439

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2016-06-30

Downloads
13 (#1,061,783)

6 months
4 (#1,049,660)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

The Theory of $\kappa$ -like Models of Arithmetic.Richard Kaye - 1995 - Notre Dame Journal of Formal Logic 36 (4):547-559.

Add more citations

References found in this work

On cofinal extensions of models of fragments of arithmetic.Richard Kaye - 1991 - Notre Dame Journal of Formal Logic 32 (3):399-408.

Add more references